I’m at the va, IV in my right arm…. Which makes thumbin in a blog kinda diff-eeee-cult. Anyway…. Been here since 8:30am. The IV was supposed to run for 4 hours, but here I am six hours later, still not done. My blood prsseure started to elevate, and with all the heart issues I had last year, they just decided to be careful and slow down the rate of the infusion.
For those of you with infusion confusion… I get a drug called Rituxan. It is a form of chemotherapy most commonly used for Non-Hodgkins Lymphoma. New research shows that RA (rheumatoid arthritis) resides in diseased b cells, so the idea is to kill off all my b cells & hope healthy ones come back.
So, I get a huge dose of rituxan now and again in two weeks. This is the third time I’ve done this treatment, but the two previous times I also got huge doses of a steroid, which made me feel better, but was hard to wean off of. (lots of crappy side effects)
This time, no steroid. Which is good in that I don’t have to worry about the reactions I get tapering off of it, but bad because I am gonna probably feel a lot more shitty in the short term.
I already do. Tired, queasy, drained… like I have the flu. I’m also gonna be über susceptible to sick people. I’m thinkin of rollin all Micael Jackson-ish into the elementary school when I pick up Carsten. Ya know, wearing a surgical mask.
Hey Stac!! Can I borrow yours? The one with the lips?!?! Haha
One thought on “Infusion Day”
Stacey’s comment: slm2836 wrote on Oct 27, ’08
LOL..sure, I’ve got plenty of masks and you get lots of great stares from people in regards to it! I can honestly say I know how you feel after your infusions now! I bet we even take some of the same pills!!